# SDR AWXA0000458

- Difficulty date: July 14, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 3,275 hours, 1,334 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

EMERGENCY DECLARED, ECAM SHOWS YELLOW HYDRAULIC SYS LOW LEVEL.  FOUND NR 2 ENGINE HYD PRESS SWITCH LEAKING.  REMOVED AND REPLACED PRESSURE SWITCH O-RING.  LEAK AND OPS CK GOOD, RESERVICED 3 GAL SKYDROL.
